So I called my Endo today to see if I could bump my appointment up from the 18th to something sooner. No such luck. I totally understand that doctors are human too, but why is it that doctors always seem to go on vacation right when you need them?
A note on my doctor, she has thus far been awesome, because she is T1, and GETS it. Do you know how incredibly rare that is?
Anyway, in my previous blog post, I forgot to mention two of the side effects of the Florinef. They go hand in hand I suppose. First, insomnia. I don't want to say it's true insomnia, more like I can't fall into an actual night's sleep. No matter how long I sleep, I always wake up exhausted.
The other side effect? Night sweats. Horrible, horrible night sweats. I wake up drenched, with my shirt and my sheets completely soaked, and freak out because I think I'm having a super low blood count. This happens EVERY night. And the adrenaline rush I get makes me feel pretty sick for about an hour, and I can't go back to sleep. Thus, I end up awake and doing laundry.
This pill is a bitch. I can't even. It's been a week and a half and already I can't take it. It doesn't seem to matter if I cut the dose in half, the side effects are the same. If I didn't have a job to go to and bills to pay and a life, I would just stay in bed all day and screw the pill all together. I am perfectly fine with playing vidya games all day.